![]() |
Volumn 341, Issue 1-4, 2005, Pages 145-155
|
Ring-shaped solitons in a "dartboard" photonic lattice
|
Author keywords
[No Author keywords available]
|
Indexed keywords
PHOTONICS;
SOLITONS;
ANALYTICAL APPROXIMATION;
AZIMUTHAL PERTURBATIONS;
NUMERICAL COMPUTATIONS;
PHOTOREFRACTIVE MEDIA;
RADIAL DIRECTION;
SATURABLE NONLINEARITY;
SELF-DEFOCUSING;
TWO DIMENSIONAL MODEL;
OPTICAL LATTICES;
ARTICLE;
CHEMICAL STRUCTURE;
MATHEMATICAL ANALYSIS;
MOLECULAR INTERACTION;
MOLECULAR MODEL;
MOLECULAR PHYSICS;
MOLECULAR STABILITY;
NONLINEAR SYSTEM;
PARTICLE SIZE;
PHOTON;
|
EID: 20444389045
PISSN: 03759601
EISSN: None
Source Type: Journal
DOI: 10.1016/j.physleta.2005.04.074 Document Type: Article |
Times cited : (12)
|
References (20)
|